RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 918–929 (Mi mz12181)  

This article is cited in 1 scientific paper (total in 1 paper)

On an Example of the Nikishin System

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An example of a Markov function $f=\mathrm{const}+\widehat{\sigma}$ such that the three functions $f$, $f^2$, and $f^3$ constitute a Nikishin system is given. It is conjectured that there exists a Markov function $f$ such that, for each $n\in\mathbb N$, the system of $f,f^2,…,f^n$ is a Nikishin system.

Keywords: Hermite–Padé polynomials, Angelesco system, Nikishin system.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00764
This work was supported in part by the Russian Foundation for Basic Research under grant 18-01-00764.


DOI: https://doi.org/10.4213/mzm12181

Full text: PDF file (515 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 905–914

Bibliographic databases:

UDC: 517.53
Received: 05.09.2018

Citation: S. P. Suetin, “On an Example of the Nikishin System”, Mat. Zametki, 104:6 (2018), 918–929; Math. Notes, 104:6 (2018), 905–914

Citation in format AMSBIB
\Bibitem{Sue18}
\by S.~P.~Suetin
\paper On an Example of the Nikishin System
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 918--929
\mathnet{http://mi.mathnet.ru/mz12181}
\crossref{https://doi.org/10.4213/mzm12181}
\elib{http://elibrary.ru/item.asp?id=36448731}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 905--914
\crossref{https://doi.org/10.1134/S0001434618110342}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059232306}


Linking options:
  • http://mi.mathnet.ru/eng/mz12181
  • https://doi.org/10.4213/mzm12181
  • http://mi.mathnet.ru/eng/mz/v104/i6/p918

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “O suschestvovanii trekhlistnoi poverkhnosti Nattolla v nekotorom klasse beskonechnoznachnykh analiticheskikh funktsii”, UMN, 74:2(446) (2019), 187–188  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    References:15
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019